# SDR CA960312019

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 3024780
- Condition: Wrong Part
- Location: #5 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THIS GEARBOX HAD AN UNAPPROVED BEARING INSTALLED IN IT FROM OVERHAUL. THE GEARBOX WAS REPLACED PRIOR TO NEXT FLIGHT TO COMPLY WITH A LETTER RECEIVED FROM TRANSPORT CANADA. ASSEMBLY REPLACED, AND AIRCRAFT RETURNED TO SERVICE.
